# SDR GTIA2019040133256

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 43,217 hours, 19,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL- PACK1 OFF WENT AWAY-PERFORMED TSM 05-50-00-810-831-A #1 PACK CAUSING ODOR. NO OTHER SYSTEM CAUSING ODOR. SEC LOG PAGE 243471501 FOR CORRECTIVE ACTION.
